Hi, welcome to the forum. Ambien is used to assist the sleep and treat various forms of insomnia. 1-10 % patients are reported to have one or other eye symptoms which includes eye irritation, dryness, visual disturbance, double vision, altered depth perception and red eye. Hence, it is an expected side effect of ambien. As for now no need worry. If you experience any worsening of eye symptoms then you need to report your physician without delay. Sudden withdrawal or discontinuation of the drug is not recommended as they are known to cause withdrawal effects.
You can go for decongestant eye solutions like naphazoline against prescription. I suggest you to consult Ophthalmologist to rule out other eye related condition. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.